Osta Rx - week 1 down
- 04-21-2012, 11:57 PM
Osta Rx - week 1 down
Just some quick hits after my first week on Osta Rx. I'm taking this with the hopes of getting relief from some some tendon and joint pain, as well as some lean mass gains. I'd be very happy if I can put on 5 lbs by the time I'm done. I've been dosing this at 2 caps in the AM, along with my usual, vit C and D, and some .
I was very lethargic for the first two days. I increased my carbs because I almost felt hypoglycemic. The extra carbs seemed to do the trick. After day 4, I could see some vascularity in my forearms. Nothing spectacular, but enough for me to notice. The I'm sure is responsible for some of that, but I had already been taking the agmatine for a week or so prior to starting the Osta, so I think the Osta is responsible for some of it. After day 6, I began to feel like my workouts were becoming easier - kinda like I had an extra gear. I have also experienced some mood enhancements - I've been chattier than normal, and have overall felt good. However, I have yet to feel any relief from my tendonitis, but I hear this takes longer to achieve. Still no weight gain either, but there is definitely some leaning effects going on right now. I did feel a bit edgy today for some reason, like little things were getting to me. Not sure if this is an effect from the Osta, but thought I'd at least mention it.
I'll stick with the 2 caps for now, but will probably end up bumping it up to the recommended 3 caps sometime after the second week if I don't start noticing some weight gain or tendon relief.
More to come...
- 04-22-2012, 01:25 AM
- 04-22-2012, 03:44 AM
04-22-2012, 12:37 PM
Serious Nutrition Solutions | Online Representative
Growth Factor XT-GROW! Need Cycle Support? Check out Liver XT.
Follow SNS on Facebook for more promos!
04-22-2012, 03:50 PM
04-22-2012, 04:50 PM
04-22-2012, 08:39 PM
04-22-2012, 08:55 PM
04-22-2012, 08:55 PM
04-22-2012, 10:16 PM
04-23-2012, 07:59 AM
I had surgery on my shoulder 7 months ago, had a quick recovery but I still get little pains in my shoulder that remind me. Since starting osta after about 2 weeks I can't say for sure that it's because of the osta but my shoulder never had any pain in it anymore.
Hopefully you will see your tendinitis pain slowly go away.
04-23-2012, 08:02 AM
04-23-2012, 09:01 AM
Yah interested to see how this turns out...
LG Sciences sponsored athlete
Use "walker35" for 35% off at www.lgsciences.com
04-24-2012, 07:55 AM
Sub'd.I'm on week two at four caps ed.Noticed a big increase in gym intensity when I bumped up the calories to 6000 ed.I too have that sense of well being.Kind of a warm fuzzy feeling.The gf has noticed this as well.I'm optimistic.
04-24-2012, 09:23 AM
04-24-2012, 10:11 AM
04-24-2012, 10:28 AM
04-24-2012, 12:07 PM
04-24-2012, 09:16 PM
Just a quick update... Some sides started creeping in a couple of days ago, but have gone back in hiding for the most part. I had problems sleeping a couple of nights in a row, but slept ok last night. I also developed some acne on my forehead and chest, and my skin had gotten noticeably oilier. That, too, has seemed to mostly disappear. I was getting a little concerned that this might not be a smooth run after all, but hopefully things are back on track.
The one thing that started a few days ago that hasn't stopped is some brain fog I get an hour or so after dosing. This lasts for about 2 hours. I can handle it - just hope it doesn't get any worse.
On a positive note, I *think* my biceps tendonitis might be improving slightly. Curls didn't bother me quite as bad yesterday, so my fingers are crossed.
That's about it for now...
04-24-2012, 09:40 PM
04-26-2012, 07:36 PM
Approaching the end of week 2... Ok, so I guess it was wishful thinking about my biceps tendon feeling better - it really doesn't. But it's still early, so I haven't lost hope yet.
And the last two nights I had some f'd up disturbing dreams. The first one, I dreamed that I woke up (I was dreaming that I woke up, but was obviously still sleeping), and my entire right arm had atrophied to absolute skin and bone. I had a fuggin bone for a right arm - WTF?
Then the next night, I don't even want to discuss that one, but it caused me to wake up with the worst feeling of dread and gloom - took me all morning to get over that feeling.
There was another post somewhere on the board asking if Osta is making anyone tired. Yes, there is some lethargy, but not too bad. I've been kinda slack with keeping my carbs up recently, which was definitely helping with the lethargy.
That feel-good euphoric feeling I had during the first week has subsided a little, but I still feel pretty normal. With a PH, my anxiety level would start to ratchet up around the end of week 2. So far that hasn't really happened.
Now for the good - I'm really liking the way my body is leaning out. I'm starting to feel and look fuller, even tho I've only had slight weight gain.
Overall, I'm pretty happy with the results. I just hope I don't dream up something even scarier tonight
04-26-2012, 07:42 PM
I suspect any sort of tendon/joint healing will take months to achieve, not weeks. The studies done were for 12 weeks I believe. And yes, there dose was much lower, but just because the dose here is a lot higher does not mean there will be more benefits in that department. Stick with it and if you are just doing it for joints/tendons maybe just use 1 cap per day over a longer time period.
04-26-2012, 08:01 PM
04-26-2012, 08:02 PM
The study was on a very low dose of Osta and it was longer.Originally Posted by bigdavid
I think the healing would come in around the 6-8 week mark regardless of the dose of ostarine so long as it is enough. Half life is quite long and not much is known about saturation levels so its gonna take a lot time and experimenting.
04-26-2012, 08:06 PM
My joints are actually killing me on Osta, finishing up week 2 as well. I didn't have any join pains before I started. The recomp effect is certainly worth the joint pain. Going to 4 caps ed tomorrow.
04-26-2012, 08:12 PM
04-26-2012, 08:13 PM
Why do you feel the need to increase the dosage?. Just wondering because from what I have read the dosage is just fine where it is, and you could even take less and be fine. Also been reading that it takes some time for it to kick in and you will get more results later down the road. So it doesn't make much sense to raise the dosage, that will just make sure you have a shorter cycle and with this product a shorter cycle means significantly less results. Also why would you increase the dosage if you are getting side effects at the current dosage?
04-26-2012, 08:13 PM
04-26-2012, 08:21 PM
04-26-2012, 08:38 PM
Similar Forum Threads
- By pyrobatt in forum AnabolicsReplies: 18Last Post: 05-22-2014, 04:51 PM
- By Lightweight1 in forum IGF-1/GHReplies: 114Last Post: 08-27-2011, 07:36 AM
- By petethepianis in forum Supplement LogsReplies: 25Last Post: 06-17-2011, 01:28 PM
- By TheDarkHalf in forum AnabolicsReplies: 9Last Post: 03-16-2011, 04:17 PM
- By Rjr3412 in forum AnabolicsReplies: 3Last Post: 02-10-2011, 05:15 PM